# SDR AU970153

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O320E2D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: L3398327A
- Condition: Worn
- Location: Recip Eng
- Component: Lyc, O320E2D
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKCASE SADDLES FRETTING
